×

Orthogonality and uniform integrability of discrete martingales. (Orthogonalité et intégrabilité uniforme de martingales discrètes.) (French) Zbl 0765.60036

Séminaire de probabilités XXVI, Lect. Notes Math. 1526, 167-169 (1992).
[For the entire collection see Zbl 0754.00008.]
The paper comments on an earlier counterexample (negative answer) to the question “if the product of two strictly positive martingales is a uniformly integrable martingale, do they necessarily have to be uniformly integrable themselves”?
Reviewer: A.Gut (Uppsala)

MSC:

60G42 Martingales with discrete parameter

Citations:

Zbl 0754.00008
PDF BibTeX XML Cite
Full Text: Numdam